Pacific Journal of Mathematics

Homeomorphic measures in the Hilbert cube.

John C. Oxtoby and Vidhu S. Prasad

Article information

Pacific J. Math., Volume 77, Number 2 (1978), 483-497.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 28A35: Measures and integrals in product spaces
Secondary: 28C15: Set functions and measures on topological spaces (regularity of measures, etc.)


Oxtoby, John C.; Prasad, Vidhu S. Homeomorphic measures in the Hilbert cube. Pacific J. Math. 77 (1978), no. 2, 483--497.

Export citation


  • [1] S. Alpern and R. D. Edwards, Lusin's theorem for measure preserving homeomor- phisms, (to appear).
  • [2] T. A. Chapman, Lectures on Hilbert cube manifolds, C.B.M.S. Regional conference series in mathematics No. 28, Amer. Math. Soc, Providence, R.I., 1977.
  • [3] C. Goffman, One-one measurable transformations,Acta Math., 89 (1953), 261-278.
  • [4] C. Goffman and G. Pedrick, A proof of the homeomorphismofLebesgue-Stieltjes measure with Lebesgue measure, Proc. Amer. Math. Soc, 52 (1975), 196-198.
  • [5] J. C. Oxtoby, Approximationby measure-preservinghomeomorphisms,Recent Advances in Topological Dynamics; Lecture Notes in Mathematics Vol. 318, Springer, Berlin, 1973, 206-217.
  • [6] J. C. Oxtoby and S. M. Ulam, On the equivalence of any set of first category to a set of measure zero, Fund. Math., 31 (1938), 201-206.
  • [7] J. C. Oxtoby and S. M. Ulam, Measure-preserving homeomorphisms and metrical transitivity,Ann. of Math., (2) 42 (1941), 874-920.
  • [8] V. S. Prasad, Approximationof 1-1 measurable transformationsof I by homeo- morphisms, Notices Amer. Math. Soc, 23 (1976), A-485.
  • [9] A. H. Stone, Topology and measure theory, Measure Theory, Oberwolfach 1975; Lecture Notes in Mathematics Vol. 541, Springer, Berlin, 1976, 43-48.
  • [10] A. H. Stone, Measure-preserving maps, Prague Symposium on General Topology, August 1976.
  • [11] H. E. White Jr., The approximationof one-one measurable transformationsby measure-preservinghomeomorphisms, Proc. Amer. Math. Soc, 44 (1974), 391-394.
  • [12] R. Y. T. Wong, A wild Cantor set in the Hilbert cube, Pacific J. Math., 24 (1968), 189-193.